I am 34 years old. My weight is 84 kg. Since last six months I am in high blood pressure medication. I was taking Telmax 25 initially for two months. The blood pressure levels were 120/80. Then another doctor prescribed me Telsite 40 mg and asked me to stop Telmax 25. With the Telsite medicine my blood pressure were in the range of 140/80 to 160/90. So, I again started on Telmaxx 25. The blood pressure levels initially were 120/80 but now since last few readings the blood pressure reading is 150/90. The resting HBR is around 50 to 60. I am also taking Eltroxin 50 mcg daily. At times my heartbeat rates increases to more than 100 in the morning at around 9 am to 10 am due to anxiety. Recently, I have done a heart checkup and all the results were normal. I really get worried with the increase in heartbeat rate all of a sudden. Please let me know the following:
1. Am I on the right treatment for blood pressure? Is the blood pressure reading of 150/90 too high? Why is my blood pressure not controlled even after taking medication?
2. Resting HBR is 50 to 55. Is it fine?
3. Due to anxiety the HBR raises to more than 100, what is wrong? Do I need any medication for anxiety? Latest ECG reports showed no abnormality. But the resting heartbeat rate was 99.
4. Also a visit to the hospital raises my HBR and anxiety levels.
5. Latest blood test report showed Bilrubin of 1.2 and also diagnosed with fatty liver.
6. I do regular walking for 3 to 4 km and also do exercise but even though my blood pressure is not coming down.
Welcome to icliniq.com.
This heart rate is low. You have to stop the medications. I would advise you to take a combination of Telmisartan 80 mg and Hydrochlorothiazide 12.5 mg once a day in morning. Commonly available as Telista-H 80. I am hopeful that your BP would get controlled by this. For fatty liver you just need to continue exercises and get Hepatitis B and C tested. Also do not consume alcohol in case you do.
As far as anxiety and pulse rate are concerned, this variation is not acceptable. Heart rate going from 50 to 100 BPM is very unlikely just because of anxiety. Thyroid disorders play a role in it. Get your TSH repeated again and also get an ECG and fasting blood sugar. Review with the reports. Till then start on medication I have advised. I am hopeful your BP would start getting into control with normal pulse rate with in a week.
Review with reports and BP and pulse rate readings after 1 week. Stay healthy.
Was this answer helpful?|
Hi, I am a 32 year old male. My MRI report says: Posterocentral protrusion of L4-5 disc is abutting the L5 nerve root bilaterally. (In MRI it is black between L4-5 and kind of poking the nerve). My back pains occasionally and I think it is the nerv... Read fullPantoprazole - Uses, Dosage and Side Effects
.. the drug Pantoprazole commonly used in the treatment of ulcers, heartburn, and reflux .. ... Read fullGeneralized Anxiety Disorder(GAD)
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now